Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is zinnat 500 the correct medicine for headache and vomiting?

Hi, I m using zinnat 500 from last 3days as prescribed by my doctor as my doctor has realised that i m suffering from throat infection infact i never had a problem in my throat but i had a problem sever headache vomiting nausea just wanna know m i taking the right medicine
Thu, 22 Oct 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Zinnat 500mg is NOT an appropriate medication for headache and vomiting. This is a board spectrum antibiotic used to treat a wide array of infections. If the headache were to be caused by a sinus infection then this might be an appropriate use but again this medication is not used to treat the headache but rather the infection causing the headache.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. David Girardi, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Throat infection


Is zinnat 500 the correct medicine for headache and vomiting?

Hello, Zinnat 500mg is NOT an appropriate medication for headache and vomiting. This is a board spectrum antibiotic used to treat a wide array of infections. If the headache were to be caused by a sinus infection then this might be an appropriate use but again this medication is not used to treat the headache but rather the infection causing the headache. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. David Girardi, Internal Medicine Specialist